# SDR V0XD20210503002

- Difficulty date: April 29, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 39,376 hours, 31,933 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lintel
- Part number: 670BA53040KIA
- Part serial: 00
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LINTEL AT F.S. 280 IS CRACKED. CORRECTIVE ACTION: REPAIRED CRAQCKED LINTEL AT F.S. 280 IAW REO 670-53-21-493 REV. D DATED 2015-07-10 AND SB 670BA-53-040 REV. C DATED SEPT 20, 2012
